# SDR 06FDEA0482

- Difficulty date: February 1, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS SEC 48 EXTERNAL SKIN BS 1326 - 1342 RT SIDE STR 4 - 7 FOR REPAIR OF VERTICAL FIN SKIN REPAIR.   REMOVED SEC 48 SKIN AT BS 1326-1342 AND INSTALLED REPAIR PER FED-EX EA 7-5330-96576.
